Open Access
Translator Disclaimer
2016 Sets of Non-Differentiability for Functions with Finite Lower Scaled Oscillation
Bruce H. Hanson
Real Anal. Exchange 41(1): 87-100 (2016).

Abstract

Up to a set of measure zero we characterize the sets of non-differentiability of functions with everywhere finite lower scaled oscillation.

Citation

Download Citation

Bruce H. Hanson. "Sets of Non-Differentiability for Functions with Finite Lower Scaled Oscillation." Real Anal. Exchange 41 (1) 87 - 100, 2016.

Information

Published: 2016
First available in Project Euclid: 29 March 2017

zbMATH: 06848917
MathSciNet: MR3511937

Subjects:
Primary: 26A27

Keywords: Lipschitz conditions , non-differentiability

Rights: Copyright © 2016 Michigan State University Press

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.41 • No. 1 • 2016
Back to Top